# SDR SPAA2015010500001

- Difficulty date: December 31, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 59,559 hours, 35,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: 9704
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY LIGHT FAILS TO ILLUMINATE.  REPLACED MID CABIN EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01.  TESTED SATISFACTORY.
